# SDR SWAA2019042231848

- Difficulty date: April 2, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N557WN
- Make and model: Boeing 737790
- Aircraft serial: 30166
- Aircraft time: 60,147 hours, 28,602 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Link
- Condition: Corroded
- Location: Lt Main Gear
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H MLG REACTON LINK HAS CORROSION @ UPPER SIDE STRUT ATTACH POINT MOD         SEE DISC#/JO J10229137 FOR CORRECTIVE ACTION.
